# SDR SWIA200819885

- Difficulty date: July 19, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 19,828 hours, 15,263 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, RECEIVED A GEAR DISAGREE.  NOSE GEAR REMAINED DOWN AND LOCKED.  (FLIGHT NR 3981) REPLACED GEAR DOOR SWITCH HARNESS. OPS CHECK GOOD.
